# SDR DXTA2019111403074

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 10,829 hours, 7,240 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Stuck
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - WHEN NOSEWHEEL CAME OFF THE GROUND ON TAKEOFF, THE MASTER WARNING LIGHT ILLUMINATED. THE GEAR HANDLE WOULD NOT MOVE AND "WOW MISCOMPARE" AMBER CAS MESSAGE DISPLAYED. "CORRECTIVE ACTION" TROUBLESHOT LANDING GEAR SYSTEM. UPON JACKING AIRCRAFT,FOUND NLG GEAR LOWER BARREL ASSEMBLY WAS STUCK HALF WAY UP THE UPPER BARREL CAUSING THE NLG SQUAT SWITCH NOT TO ENGAGE TO THE IN-AIR POSITION. SERVICED NLG TO WITHIN LIMITS PER CESSNA 680 MM 12-20-32.
